# SDR ORJA99141

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 00105606003
- Condition: Failed
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - ESCAPE PATH LIGHT AT ROW 11 IS INOPERATIVE.  REPAIRED BROKEN WIRE IAW MM 20-50-01.  OPS CHECK GOOD.  (M)
